Discussions By Condition: I cannot get a diagnosis.

itchy toes

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: puppydoug
  • March 24, 2009
  • 05:44 PM

Hi. My toes are painfully itchy, especially at night which is disturbing my sleep. when I scratch them, they become worse and I end up wanting to almost shred them! There are no nasty skin conditions BETWEEN the toes, just a frequent itch ALL OVER as well as between the toes. Sometimes cooling them helps, but only temporarily. My doctor advised I apply a cream called Lamisil, which provided almost instant relief. I used the Lamisil (as directed) daily for one week and all was good, but within 2 days of discontinuing its use, the itch is back. Once again, I'm using the Lamisil, but this time it doesn't seem to be providing relief. My hygiene is good and I've also been using a disinfectant in the final rinse cycle of my washing machine in an attempt to prevent this. HEEEEELP!

Reply Flag this Discussion

2 Replies:

  • you have a fungal infection in ur feet which is most probably cause of excessive washing of feet or cause of feet sweat and using nylon containing socks . what to do is to : - after u wash ur feet dry them with the hair dryer very good for the rest of ur life - use lamisil 2x/day for 2 weeks - wear cotton socks - each time ur feet sweat ,dry them with the hair dryer i am sure that u will be cured .clinic_98@hotmail.com:)
    clinic 10 Replies Flag this Response
  • thanks for that. I'm going to try all of these recommendations...maybe even a different brand of cream. Fingers crossed!:)
    puppydoug 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?